EconPapers    
Economics at your fingertips  
 

Robust prediction and extrapolation designs for nonlinear regression with imprecision

Xiaojian Xu () and Arnold Chen ()

METRON, 2014, vol. 72, issue 1, 25-44

Abstract: We consider the general situation of fitting an assumed nonlinear regression model which is possibly misspecified. The minimax designs for both response prediction and extrapolation in biased nonlinear regression models are discussed. We extend previous work of others from linear response or a given function of linear response to intrinsically nonlinear response. Several examples are illustrated such as designing for a yield-fertilizer model, a simple compartmental model, and a Michaelis–Menten model. Copyright Sapienza Università di Roma 2014

Keywords: Regression design; Nonlinear least squares; Heteroscedasticity; Nonsmooth optimization; Primary 62K05; 62F35; Secondary 62J12 (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-013-0021-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:72:y:2014:i:1:p:25-44

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300

DOI: 10.1007/s40300-013-0021-0

Access Statistics for this article

METRON is currently edited by Marco Alfo'

More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metron:v:72:y:2014:i:1:p:25-44